Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Uncontrolled Keywords | No Grouping
Number of items: 7.

computational fluid dynamics

Bailey, C., Taylor, G.A., Cross, M. and Chow, P. (1999) Discretisation procedures for multi-physics phenomena. Journal of Computational and Applied Mathematics, 103 (1). pp. 3-17. ISSN 0377-0427 (doi:10.1016/S0377-0427(98)00236-2)

computational solid mechanics

Bailey, C., Taylor, G.A., Cross, M. and Chow, P. (1999) Discretisation procedures for multi-physics phenomena. Journal of Computational and Applied Mathematics, 103 (1). pp. 3-17. ISSN 0377-0427 (doi:10.1016/S0377-0427(98)00236-2)

finite volumes

Bailey, C., Taylor, G.A., Cross, M. and Chow, P. (1999) Discretisation procedures for multi-physics phenomena. Journal of Computational and Applied Mathematics, 103 (1). pp. 3-17. ISSN 0377-0427 (doi:10.1016/S0377-0427(98)00236-2)

multiphysics modelling

Bailey, C., Taylor, G.A., Cross, M. and Chow, P. (1999) Discretisation procedures for multi-physics phenomena. Journal of Computational and Applied Mathematics, 103 (1). pp. 3-17. ISSN 0377-0427 (doi:10.1016/S0377-0427(98)00236-2)

nonlinear equations

Siahaan, Antony, Lai, Choi-Hong and Pericleous, Koulis (2011) Local convergence of an adaptive scalar method and its application in a nonoverlapping domain decomposition scheme. Journal of Computational and Applied Mathematics, 235 (17). pp. 5203-5212. ISSN 0377-0427 (doi:10.1016/j.cam.2011.05.010)

nonoverlapping domain decomposition

Siahaan, Antony, Lai, Choi-Hong and Pericleous, Koulis (2011) Local convergence of an adaptive scalar method and its application in a nonoverlapping domain decomposition scheme. Journal of Computational and Applied Mathematics, 235 (17). pp. 5203-5212. ISSN 0377-0427 (doi:10.1016/j.cam.2011.05.010)

quasi-Newton

Siahaan, Antony, Lai, Choi-Hong and Pericleous, Koulis (2011) Local convergence of an adaptive scalar method and its application in a nonoverlapping domain decomposition scheme. Journal of Computational and Applied Mathematics, 235 (17). pp. 5203-5212. ISSN 0377-0427 (doi:10.1016/j.cam.2011.05.010)

This list was generated on Tue May 22 22:22:13 2018 BST.